Facebook Pixel
Alka Seltzer Tablets - 10 Tablets

Alka Seltzer Tablets - 10 Tablets

Alka Seltzer XS - 20 Tablets

ideal for rapid relief of general pain - from sore throats and toothaches to rheumatic and muscular pain.
£4.95
Availability: In stock
Quantity : 6
Details

Alka Seltzer XS - 20 Tablets is ideal for rapid relief of general pain - from sore throats and toothaches to rheumatic and muscular pain.

These effervescent pain relief tablets also work to give you a break from period pains, nerve pain, and the discomfort associated with colds and flu - and there's just a dash of caffeine in there to give you a boost.

More Information
More Information
directions

Please read the instructions in the enclosed leaflet and on the packaging before you take these tablets.

Alka-Seltzer XS should always be dissolved in water before use. Warm water works faster.

Adults (over 16 years old): Take 2 tablets every 4 hours, if necessary. Do not exceed 8 tablets in any 24-hour period. Do not use for more than 3 days without consulting your doctor.
<strong>Do not give to children under 16</strong> unless on the advice of a doctor.

Do not exceed stated dose. If symptoms persist, consult your doctor.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Alka Seltzer XS - 20 Tablets are intended for use on minor and temporary ailments and must not be used for more than 3 days without consulting a doctor.

Keep out of reach and sight of children.

ingredients

Each effervescent tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg.

Sodium content: 472mg per tablet.

Alka-Seltzer dissolved in water becomes Sodium Acetylsalicylate, Paracetamol, Caffeine, Sodium Citrate and Sodium Hydrogen Carbonate.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Alka Seltzer XS - 20 Tablets
Your Rating